Initial-Boundary Value Problem for Fractional Partial Differential Equations of Higher Order
Djumaklych Amanov and
Allaberen Ashyralyev
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
The initial-boundary value problem for partial differential equations of higher-order involving the Caputo fractional derivative is studied. Theorems on existence and uniqueness of a solution and its continuous dependence on the initial data and on the right-hand side of the equation are established.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/973102.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/973102.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:973102
DOI: 10.1155/2012/973102
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().